# SDR ASOA201101643

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE AT PASSENGER DOOR FLOOR EXIT LIGHT.  REPAIRED BROKEN WIRE AT PASSENGER DOOR FLOOR EXIT LIGHT ASSY IAW ESPM 20-16-00 CHECKED GOOD.
